Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 166, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 22, 2008, 3:21 AM EDT for Henry County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2008, 3:21 AM EDT (07:21 UTC)
- Expired
- Jul 22, 2008, 4:00 AM EDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Henry County, KY
The radar
The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 12:06 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 18.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 220721
SVRLMK
KYC103-220800-
/O.NEW.KLMK.SV.W.0166.080722T0721Z-080722T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM EDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 400 AM EDT...
* AT 319 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF NEW CASTLE...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW CASTLE BY 330 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT FOR
THE AREA.
LAT...LON 3858 8507 3858 8504 3856 8501 3852 8503
3852 8498 3843 8496 3846 8493 3841 8488
3838 8490 3836 8487 3835 8489 3837 8493
3835 8497 3839 8531 3853 8526 3860 8517
3861 8509
TIME...MOT...LOC 0721Z 286DEG 25KT 3852 8520
$$
AL2 follow-up statements
000
WWUS53 KLMK 220734
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 AM EDT TUE JUL 22 2008
KYC103-220800-
/O.CON.KLMK.SV.W.0166.000000T0000Z-080722T0800Z/
HENRY KY-
334 AM EDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM EDT
FOR HENRY COUNTY...
AT 332 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PORT ROYAL...OR ABOUT 9 MILES SOUTH OF CARROLLTON...
MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF LOCKPORT BY 350 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT FOR
THE AREA.
LAT...LON 3858 8507 3858 8504 3856 8501 3852 8503
3852 8498 3843 8496 3846 8493 3841 8488
3838 8490 3836 8487 3835 8489 3837 8493
3835 8497 3839 8531 3853 8526 3860 8517
3861 8509
TIME...MOT...LOC 0734Z 275DEG 25KT 3855 8509
$$
AL000
WWUS53 KLMK 220756
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 AM EDT TUE JUL 22 2008
KYC103-220805-
/O.EXP.KLMK.SV.W.0166.000000T0000Z-080722T0800Z/
HENRY KY-
355 AM EDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY EXPIRES AT 400 AM
EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND MOVED EAST OUT
OF THE COUNTY. THIS STORM NO LONGER POSES A SEVERE THREAT SO THE
WARNING WILL BE ALLOWED TO EXPIRE AT 4AM EDT. HOWEVER STRONG STORMS
REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING PERIODS OF HEAVY
RAIN AND CONTINUOUS DEADLY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM EDT
TUESDAY MORNING FOR SOUTH CENTRAL INDIANA AND NORTHEASTERN KENTUCKY.
LAT...LON 3858 8507 3858 8504 3856 8501 3852 8503
3852 8498 3843 8496 3846 8493 3841 8488
3838 8490 3836 8487 3835 8489 3837 8493
3835 8497 3839 8531 3853 8526 3860 8517
3861 8509
TIME...MOT...LOC 0755Z 275DEG 25KT 3854 8490
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:53 AM EDT, 28 minutes earlier.
Area forecast discussion, Jul 22, 2:53 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 253 AM EDT TUE JUL 22 2008 .SHORT TERM (TODAY AND TONIGHT)... SHOWERS AND THUNDERSTORMS CURRENTLY ACROSS CENTRAL INDIANA WILL CONTINUE TO MOVE SOUTHEAST TOWARD THE FORECAST AREA THIS MORNING. SHOWERS AND THUNDERSTORMS WILL BE ONGOING ACROSS SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY DURING THE MORNING HOURS. UPPER LEVEL TROF WILL CONTINUE TO DIG SOUTH THROUGH THE DAY AND EVENTUALLY BRING A WEAK COLD FRONT THROUGH THE FORECAST AREA DURING THE LATE AFTERNOON INTO THE EVENING HOURS. PRECIPITATION CHANCES WILL LINGER INTO THE OVERNIGHT HOURS...ESPECIALLY ACROSS THE SOUTHERN HALF OF THE FORECAST AREA AS ATMOSPHERE REMAINS UNSTABLE AND SHORTWAVE IMPULSES ROTATE THROUGH THE AREA UNTIL THE TROF FINALLY PUSHES EASTWARD INTO THE THE MID ATLANTIC AND NORTHEAST COAST. WITH PLENTY OF CLOUD COVER OVER THE AREA AND WIDESPREAD RAINFALL EXPECT TEMPERATURES TO AVERAGE ABOUT TEN DEGREES COOLER TODAY THAN THE LAST FEW DAYS WITH HIGHS IN THE 80S. HUMIDITIES WILL REMAIN HIGH THROUGH THE NIGHT TIME HOURS. EXPECT OVERNIGHT LOWS IN THE MID 60S TO LOW 70S AS CLOUD COVER WILL KEEP THINGS FROM BEING ABLE TO COOL OFF TOO MUCH. LONG TERM (WEDNESDAY THROUGH MONDAY)... DRIER AIR MOVES INTO THE REGION ON WEDNESDAY AS UPPER LEVEL TROF FINALLY PUSHES EASTWARD AND OUT OF THE AREA. LINGERING SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA AS DRIER AIR DOES NOT ARRIVE UNTIL LATE AFTERNOON OR EARLY EVENING. OTHERWISE...FORECAST SHOULD REMAIN DRY THROUGH THURSDAY AFTERNOON. UNSTABLE NORTHWEST FLOW WILL BRING ANOTHER CHANCE FOR PRECIPITATION ON THURSDAY NIGHT AS ANOTHER UPPER LEVEL DISTURBANCE APPROACHES THE AREA FROM IL AND IN. EXPECT TEMPERATURES ACROSS THE FORECAST AREA TO REMAIN IN THE 80S TO NEAR 90 DEGREES ON WEDNESDAY AND THURSDAY WITH OVERNIGHT LOWS IN THE MID 60S TO LOW 70S. NORTHWEST FLOW REGIME CONTINUES FOR THE END OF THE WORK WEEK. WITH A MODERATE UPPER-LEVEL JET AND MOIST/UNSTABLE CONDITIONS CONTINUING AT THE SURFACE...THERE WILL BE SEVERAL CHANCES FOR SHOWERS/STORMS FRIDAY ON. TIMING OF THE INDIVIDUAL WAVES WITHIN THE UPPER FLOW IS TOO DIFFICULT AT THIS TIME. HOWEVER STRONG AGREEMENT BETWEEN THE OPERATIONAL NAM/GFS/ECMWF ADDS CONFIDENCE TO HIGHER POPS FOR FRIDAY. GIVEN SHORT-TERM CONCERNS DID NOT ALTER THE POPS THOUGH...BUT THINK LATER FORECASTS COULD INCREASE THE 30 POPS FOR FRIDAY. MEDIUM-RANGE MODELS ALSO INDICATE A FRONT APPROACHING ON SATURDAY. HOWEVER THE GFS ENSEMBLES KEEP MOST OF THAT PRECIP TO OUR SOUTH THOUGH THE OPS GFS BLANKETS SEVERAL DIFFERENT SHRA/TSRA EPISODES AHEAD OF AND ASSOCIATED WITH THE FRONT/UPPER-LEVEL IMPULSES. THEREFORE HAVE SLT CHC POPS FRI NIGHT ON GIVEN UNCERTAINTY IN TIMING THOUGH SEVERAL ROUNDS OF PRECIP LOOKS LIKELY. && .AVIATION (06Z TAFS)... COMPLEX OF SHRA/TSRA ACROSS CENTRAL IL/IN WILL CONTINUE PUSHING SOUTH TOWARDS THE OHIO RIVER. THIS ACTIVITY WILL LIKELY REACH THE KSDF TERMINAL BETWEEN 07-10Z...AND POSSIBLY REACH THE KLEX TERMINAL BETWEEN 09-12Z IF IT HOLDS TOGETHER. WILL TIME THE MAIN COMPLEX OF SHRA/TSRA FOR SDF BETWEEN 07-13Z WITH A TEMPO OF POSSIBLE STRONG-SEVERE TSRA WITH GUSTY WINDS AND HEAVY RAINFALL MENTIONED. WILL PROBABLY ONLY GO VCTS AND A TEMPO AT LEX FOR NOW. WITH THE RECENT RAINS AND LIGHT WINDS...MVFR CONDITIONS DUE TO MIST ARE POSSIBLE AT SDF AND BWG THROUGH 12Z. LATER TODAY...MORE SHOWERS AND STORMS ARE EXPECTED TO AFFECT SDF AND LEX...AND POSSIBLY BWG AS A COLD FRONT PUSHES THROUGH THE REGION. ADDITIONAL SHRA/TSRA ARE POSSIBLE AHEAD OF THE FRONT. THUS TIMING OF INSTANCES OF SHRA/TSRA AT TERMINALS IS TOO DIFFICULT TO PIN DOWN. SO MAY JUST GO WITH VC WORDING FROM 15Z ON TODAY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...LS LONG TERM....LS/AL AVIATION.....AL
Hazardous weather outlook, Jul 22, 12:49 AM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1249 AM EDT TUE JUL 22 2008 INZ076>079-083-084-089>092-KYZ025-029>043-049-230500- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-CLARK KY- 1249 AM EDT TUE JUL 22 2008 /1149 PM CDT MON JUL 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF THUNDERSTORMS OVER CENTRAL ILLINOIS AND INDIANA WILL CONTINUE TO DROP SOUTH TOWARD THE OHIO RIVER. THIS WILL AFFECT SOUTHERN INDIANA AND PORTIONS OF NORTHERN KENTUCKY THROUGH 6AM EDT...WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. IN ADDITION...CONTINUOUS CLOUD-TO-GROUND LIGHTNING AND EXTREMELY HEAVY RAINFALL WILL ACCOMPANY ALL STORMS. SINCE THIS ACTIVITY WILL AFFECT THE REGION DURING THE OVERNIGHT HOURS...IT WOULD BE A GOOD IDEA TO LEAVE YOUR NOAA WEATHER RADIO ON ALERT SO YOU CAN TAKE ACTION IF A WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT AS A COLD FRONT DROPS INTO THE REGION. SOME OF THESE STORMS WILL PRODUCE HEAVY RAIN...STRONG WIND GUSTS...AND DANGEROUS LIGHTNING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY WEDNESDAY. UNSETTLED NORTHWEST FLOW ALOFT WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS EACH DAY FROM THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS AND LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE...OR LOCAL LAW ENFORCEMENT. KYZ023-024-026>028-045>048-053>057-061>067-070>078-081-082-230500- HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-HARDIN KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1249 AM EDT TUE JUL 22 2008 /1149 PM CDT MON JUL 21 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SCATTERED THUNDERSTORMS MAY MOVE INTO THE NORTHERN PORTIONS OF SOUTH CENTRAL KENTUCKY OVERNIGHT. THE BEST CHANCES OF THUNDERSTORMS WILL BE GENERALLY NORTH OF THE CUMBERLAND PARKWAY. ANY STORM WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINS...GUSTY WINDS...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT AS A COLD FRONT DROPS INTO THE REGION. SOME OF THESE STORMS WILL PRODUCE HEAVY RAIN...STRONG WIND GUSTS...AND DANGEROUS LIGHTNING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY WEDNESDAY. UNSETTLED NORTHWEST FLOW ALOFT WILL BRING ADDITIONAL CHANCES FOR THUNDERSTORMS EACH DAY FROM THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT INTO TUESDAY DEPENDING ON THUNDERSTORM DEVELOPMENT AND EVOLUTION. SPOTTERS ARE ENCOURAGED TO CALL IN ANY STORM-RELATED REPORTS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. MJ/AL
In the hours before
Special weather statement, Jul 22, 12:37 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1237 AM EDT TUE JUL 22 2008 INZ079-220500- JEFFERSON- 1237 AM EDT TUE JUL 22 2008 ...GUSTY WINDS FROM A SEVERE THUNDERSTORM OVER JENNINGS COUNTY... AT 1231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 9 MILES SOUTHWEST OF VERNON...OR 12 MILES SOUTHEAST OF SEYMOUR...AND MOVING SOUTHEAST AT 40 MPH. THIS SEVERE THUNDERSTORM WILL LIKELY MOVE NORTH OF JEFFERSON COUNTY INDIANA. HOWEVER...GUSTY WINDS UP TO 50 MPH OUT AHEAD OF THE STORM WILL AFFECT PORTIONS OF JEFFERSON COUNTY INDIANA...THOUGH IT MAY NOT RAIN AT ALL. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING FROM THIS STORM. IF YOU HEAR THUNDER...STAY INDOORS AS YOU ARE CLOSE ENOUGH TO BE STRUCK THE GUSTY WINDS FROM THIS STORM WILL BE... NEAR LANCASTER BY 1245 AM EDT. NEAR MADISON AND HANOVER BY 1255 AM EDT. AL
Special weather statement, Jul 22, 2:23 AM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 223 AM EDT TUE JUL 22 2008 INZ076>079-083-084-089-220715- CRAWFORD-DUBOIS-JEFFERSON-ORANGE-PERRY-SCOTT-WASHINGTON- 223 AM EDT TUE JUL 22 2008 ...LINE OF STRONG THUNDERSTORMS APPROACHING THE AREA... AT 219 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM NEAR EVANSVILLE TO SEYMOUR INDIANA...AND MOVING SOUTHEAST AT 40 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH ALL OF THESE STORMS. THESE STORMS WILL BE... NEAR JASPER BY 235 AM EDT. NEAR PAOLI BY 240 AM EDT. NEAR SALEM BY 250 AM EDT. NEAR SCOTTSBURG BY 300 AM EDT. BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. AL/SD
Special weather statement, Jul 22, 2:55 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 255 AM EDT TUE JUL 22 2008 INZ079-092-KYZ031>033-220730- CLARK-HENRY-JEFFERSON-OLDHAM-TRIMBLE- 255 AM EDT TUE JUL 22 2008 ...STRONG THUNDERSTORMS OVER JEFFERSON COUNTY INDIANA AND TRIMBLE COUNTY KENTUCKY... AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF MADISON...TO BEDFORD...AND MOVING EAST AT 40 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 11:57 AM EDT | Severe Thunderstorm Warning | LMK | Warren | 33 min |
| Jul 22, 12:26 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 34 min |
| Jul 22, 12:44 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Metcalfe | 31 min |
| Jul 22, 1:04 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 41 min |
| Jul 22, 1:32 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Monroe | 43 min |
| Jul 22, 1:45 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 30 min |
| Jul 22, 2:08 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 22 min |
| Jul 22, 2:16 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 44 min |
| Jul 22, 6:15 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 45 min |
| Jul 22, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.